# SDR AALA202303277192

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A320*
- Aircraft serial: 1701
- Aircraft time: 68,705 hours, 26,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT REPORTED CID PANEL FAULT LIGHT. MAINTENANCE SERVICED R1 EMERGENCY EXIT DOOR DAMPER PER AMM 52-22-00.
